International Journal of Analysis and Applications (Feb 2014)

Some Remarks on G-Metric Spaces and Fixed Point Theorems

  • Vesna Cojbasic Rajic

Journal volume & issue
Vol. 5, no. 1
pp. 102 – 114

Abstract

Read online

We notice some remarks on G-metric spaces and the fixed point results of contractive mappings defined on such spaces. Our results generalize, extend and complement recent fixed point theorems established by Jleli and Samet [M. Jleli and B. Samet, Remarks on G-metric spaces and fixed point theorems, Fixed Point Theory Appl. 2012:210 (2012)].